# SDR CHQA200900057

- Difficulty date: February 16, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N292SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145488
- Aircraft time: 18,679 hours, 17,383 cycles
- Engine: Allsn AE3007A
- Engine time: 23,336 hours, 17,346 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS1B
- Part serial: 12942
- Condition: Inoperative
- Location: Emergency Light
- Part time: 17,747 hours, 14,204 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE AFT OVERWING EMERGENCY LIGHTS WERE FOUND INOP WHEN TESTED.  THE NR 3 EMERGENCY BATTERY WAS REPLACED AND THE SYSTEM OPS CHECKED GOOD.
